Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have inflammatory arthritis, raised ESR levels, joint pain. What is it?

Hi, I m 30 years old and I was diagnosed with imflamitry arthritis through having raised esr levels and my joints being in so much pain, it mainly affected my hips but then moved onto my knees too but now it s in the bottom part of my back too. I m on tablets for this but they don t really help anymore. Now my daughter age 9 started complaining of hip, knee, & ankle pain, I ve taken her to the gp, who has done a blood test which has come back with raised esr levels too! Could u tell me if this could be something else as it seems to be affecting the female side of the family and my mother is the same but was diagnosed with chronic fatigue syndrome! Also what should I be asking the doctor to do to confirm our diagnoses , thank u Charlie x
Asked On : Sat, 24 Nov 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Hi I think you she see a pediatric rheumatologist for your daughter.
Answered: Thu, 27 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor